We consider a decomposition to m-subdomains of the obstacle problem, which is modeled by a variational inequality of first species, using the auxiliary sequences, and we have proved a alternating relation between the solutions on each subdomain. We also proved a geommetrical convergence between the nth iteration and the solution of the initial problem, we obtained a result on the error estimate that contains a logarithmic factor with an extra power of | log(h)|.
Digital Object Identifier (DOI)
Ikram, Bouzoualegh and Samira, Saadi
"Generalized Schwarz Algorithm For A Class Of Variational Inequalities,"
Applied Mathematics & Information Sciences: Vol. 15:
1, Article 2.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol15/iss1/2